# SDR DALA2025020600939

- Difficulty date: February 6, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 28,839 hours, 10,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0798044) CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS 400-500L, LBL 24, WL 156. REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT FCB BS 400 TO BS 500L LBL 24 WL 156 IAW B737 SRM 53-00-53-2R-5, B737 SRM 51-40-02 AND B-737 BOEING DWG 143A5700.
